Publication details

Integrability of geodesics of totally geodesic metrics

Authors

KYCIA Radoslaw Antoni ULAN Maria

Year of publication 2019
Type Chapter of a book
MU Faculty or unit

Faculty of Science

Citation
Description Analysis of the geodesics in the space of the signature (1, 3) that splits in two-dimensional distributions resulting from the Weyl tensor eigenspaces—hyperbolic and elliptic ones—described in [V.V. Lychagin, V. Yumaguzhin, Differential invariants and exact solutions of the Einstein equations, Anal. Math. Phys. 1664-235X 1–9 (2016)] is presented. The cases when geodesic equations are integrable are identified. A similar analysis is performed for the model coupled to electromagnetism described in [V.V. Lychagin, V. Yumaguzhi, Differential invariants and exact solutions of the Einstein–Maxwell equation, Anal. Math. Phys. 1, 19–29, (2017)].
Related projects: